# SDR C1HA200393018

- Difficulty date: October 26, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED A POSSIBLE COMPRESSOR STALL UPON LANDING ROLLOUT.  RAN ALL 3 ENG AT RUN PAD CHECKED COMPRESSOR BLEED SYSTEM OPERATION IAW B727 MM 75-31-00.  NO STALLS NOTED.  OK FOR SERVICE.
